# SDR 04FDEA03050

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 80,779 hours, 21,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CORROSION/GOUGES ON MAIN CARGO DOOR FRAME.  COMPLIED WITH EA 8-5310-82067.  FUSELAGE CORROSION GOUGES ON MAIN CARGO DOOR FRAME.
